# SDR 96ZZZX962

- Difficulty date: December 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N111QS
- Make and model: Cessna S550
- Aircraft serial: S5500111
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 6565007195
- Condition: Frayed
- Location: Rudder
- Part time: 9,269 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LEFT RUDDER CABLE WITH BROKEN WIRE STRANDS.  THE CABLE WAS DAMAGED AT THE FAIRLEAD BRACKET FORWARD OF FS 400.50.  THE TEFLON FAIRLEAD, PN S338-3, CAUSES DAMAGE TO CABLE WHERE EVER INSTALLED IN THE AIRCRAFT.  SUBMITTER STATED A NEW MATERIAL FOR THE FAIRLEAD SHOULD BE LOOKED AT.
